Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 741892, 9 pages
http://dx.doi.org/10.1155/2014/741892
Research Article

Extended Target Shape Estimation by Fitting B-Spline Curve

School of Internet of Things Engineering, Jiangnan University, Wuxi 214122, China

Received 8 February 2014; Revised 10 June 2014; Accepted 11 June 2014; Published 25 June 2014

Academic Editor: Zhihua Zhang

Copyright © 2014 Jin-long Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-long Yang, Peng Li, and Hong-wei Ge, “Extended Target Shape Estimation by Fitting B-Spline Curve,” Journal of Applied Mathematics, vol. 2014, Article ID 741892, 9 pages, 2014. https://doi.org/10.1155/2014/741892.